On the boundedness and integration of non-oscillatory solutions of certain linear differential equations of second order


TUNÇ C., Tunc O.

JOURNAL OF ADVANCED RESEARCH, vol.7, no.1, pp.165-168, 2016 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.1016/j.jare.2015.04.005
  • Journal Name: JOURNAL OF ADVANCED RESEARCH
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, CAB Abstracts, INSPEC, Veterinary Science Database, Directory of Open Access Journals
  • Page Numbers: pp.165-168
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

In this paper, certain system of linear homogeneous differential equations of second-order is considered. By using integral inequalities, some new criteria for bounded and L-2[0, infinity)-solutions, upper bounds for values of improper integrals of the solutions and their derivatives are established to the considered system. The obtained results in this paper are considered as extension to the results obtained by Kroopnick (2014) [1]. An example is given to illustrate the obtained results. (C) 2015 Production and hosting by Elsevier B.V. on behalf of Cairo University.